# SDR FXGA202307122336

- Difficulty date: July 12, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727-200
- Aircraft serial: 21243
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FLOOR STRUCTURE F/S 1148 BL RIGHT 45 WL 208.  REPAIR OF DAMAGE FLOOR STRUCTURE AT F/S1148 BL RIGHT 45 WL 208.  FABRICATE REPLACEMENT PARTS AND INSTALL PER SRM.
